Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017, Article ID 7368092, 7 pages
https://doi.org/10.1155/2017/7368092
Research Article

Adaptive Control of a Class of Switched Nonlinear System with Partial State Constraints Using a Barrier Lyapunov Function

College of Information Science and Engineering, Northeastern University, Shenyang, China

Correspondence should be addressed to Enchang Cui; moc.liamtoh@iuc_mrahcdna

Received 27 March 2017; Revised 29 June 2017; Accepted 16 July 2017; Published 28 August 2017

Academic Editor: Asier Ibeas

Copyright © 2017 Enchang Cui et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Enchang Cui, Yuanwei Jing, and Xiaoting Gao, “Adaptive Control of a Class of Switched Nonlinear System with Partial State Constraints Using a Barrier Lyapunov Function,” Mathematical Problems in Engineering, vol. 2017, Article ID 7368092, 7 pages, 2017. https://doi.org/10.1155/2017/7368092.